# SDR SIMA20140626005

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 27,908 hours, 19,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CEILING LIGHT CABIN IS INOPERATIVE.  DEFERRED IAW MEL 33-34, LIGHT DEFERRED IS NR 4. R & R BULB IAW AMM 33-51-09.  OPERATIONS CHECKED GOOD, MEL RESTORED.
